# SDR SIMA202009098005

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,130 hours, 33,351 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Sps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPS 2 INOP WARNING AND SPS ADVANCED CAUTION ON EICAS DURING APPROACH TO LANDING.  C/A PERFORMED FIM TASKS 27-36-00.  SPS ADVANCED MESSAGE REMAINS, SEE AML 4558647 ITEM 2 FOR CONTINUED DISCREPANCY.
